# SDR AUS20010657

- Difficulty date: June 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: UL36853
- Condition: Leaking
- Location: Turbine Section
- Part time: 33,110 cycles
- Component: Turbine Section, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HP/IP TURBINE BEARING SUPPORT OIL PIPE LEAKING AT SUPPORTATTACHMENT.
